| Model Number |
OER-PRO |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer reported that the endoscope reprocessor exhibited damage to the cable end on the side connecting to the reprocessor, including one missing screw pin.The issue was identified during reprocessing and there were no reports of patient involvement.